Non-Gaussian random walks
Ball, Robin, Havlin, Shlomo and Weiss, G. H.. (1987) Non-Gaussian random walks. Journal of Physics A: Mathematical and General, Vol.20 (No.12). pp. 4055-4059. ISSN 0305-4470Full text not available from this repository.
Official URL: http://dx.doi.org/10.1088/0305-4470/20/12/052
The authors present an explicit expression for the probability distribution for the position of a continuous-time random walker in an arbitrary number of dimensions when the interjump density has a long time tail, in contrast to earlier results which require numerical inversion of a Fourier integral. They replace this numerical procedure by one that relies on the method of steepest descents. Their results are applied to diffusion on a comb and on a percolation cluster generated on a Cayley tree at criticality and are confirmed numerically.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Divisions:||Faculty of Science > Physics|
|Library of Congress Subject Headings (LCSH):||Random walks (Mathematics), Stochastic processes, Fractals|
|Journal or Publication Title:||Journal of Physics A: Mathematical and General|
|Publisher:||Institute of Physics Publishing Ltd.|
|Page Range:||pp. 4055-4059|
Actions (login required)
Downloads per month over past year